Journal of Symbolic Logic

Modalities in the Survey System of Strict Implication

William Tuthill Parry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 4, Issue 4 (1939), 137-154.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386721

Mathematical Reviews number (MathSciNet)
MR809

Zentralblatt MATH identifier
0023.09902

JSTOR
links.jstor.org

Citation

Parry, William Tuthill. Modalities in the Survey System of Strict Implication. J. Symbolic Logic 4 (1939), no. 4, 137--154. https://projecteuclid.org/euclid.jsl/1183386721


Export citation